Elimination of Imaginaries in Expansions of O-Minimal Structures by Generic Sets

Journal of Symbolic Logic 70 (4):1150 - 1160 (2005)
  Copy   BIBTEX

Abstract

Let TP be the theory obtained by adding a generic predicate to an o-minimal theory T. We prove that if T admits elimination of imaginaries, then TP also admits elimination of imaginaries

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,569

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Presburger Sets and P-Minimal Fields.Raf Cluckers - 2003 - Journal of Symbolic Logic 68 (1):153-162.
Definable Sets in Boolean Ordered o-Minimal Structures. II.Roman Wencel - 2003 - Journal of Symbolic Logic 68 (1):35-51.
Proof Normalization Modulo.Gilles Dowek & Benjamin Werner - 2003 - Journal of Symbolic Logic 68 (4):1289-1316.
Definable Open Sets As Finite Unions of Definable Open Cells.Simon Andrews - 2010 - Notre Dame Journal of Formal Logic 51 (2):247-251.
Generic Expansions of Countable Models.Silvia Barbina & Domenico Zambella - 2012 - Notre Dame Journal of Formal Logic 53 (4):511-523.
Recursively Enumerable Generic Sets.Wolfgang Maass - 1982 - Journal of Symbolic Logic 47 (4):809-823.
Indifferent Sets for Genericity.Adam R. Day - 2013 - Journal of Symbolic Logic 78 (1):113-138.
Quantifier Elimination for Neocompact Sets.H. Jerome Keisler - 1998 - Journal of Symbolic Logic 63 (4):1442-1472.
Some Two-Cardinal Results for o-Minimal Theories.Timothy Bays - 1998 - Journal of Symbolic Logic 63 (2):543-548.
Expansions of o-Minimal Structures by Fast Sequences.Harvey Friedman & Chris Miller - 2005 - Journal of Symbolic Logic 70 (2):410-418.
Almost Weakly 2-Generic Sets.Stephen A. Fenner - 1994 - Journal of Symbolic Logic 59 (3):868-887.
Generic Expansions of Structures.Julia F. Knight - 1973 - Journal of Symbolic Logic 38 (4):561-570.

Analytics

Added to PP
2010-08-24

Downloads
18 (#607,993)

6 months
1 (#418,511)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

On Lovely Pairs of Geometric Structures.Alexander Berenstein & Evgueni Vassiliev - 2010 - Annals of Pure and Applied Logic 161 (7):866-878.
Distal and Non‚ÄźDistal Behavior in Pairs.Travis Nell - 2019 - Mathematical Logic Quarterly 65 (1):23-36.

Add more citations

References found in this work

Generic Structures and Simple Theories.Z. Chatzidakis & A. Pillay - 1998 - Annals of Pure and Applied Logic 95 (1-3):71-92.

Add more references